Direct and converse theorems for spline approximation with free knots in Lp

Authors

  • V.A. Popov Institute of Mathematics and Mechanics of Bulgarien Academy of Sciences, Sofia, Bulgaria
Abstract views: 301

Abstract

Not available.

Downloads

References

Popov, V. A., Direct and converse theorem for spline approximation with free knots. C. R. Acad. Bulgare Sci. 26 (1972), 1297-1299, MR0328433.

Popov, V.A., Direct an inverse theorems for spline approximation, Math. Serdica (to appear).

(in Russian)

Butter, G.J., Richards, W., An L saturation theorem for splines (to appear).

Scherer, Karl, Characterization of generalized Lipschitz classes by best approximation with splines. SIAM J. Numer. Anal. 11 (1974), 283-304, MR0358157, https://doi.org/10.1137/0711027

(in Russian)

Whitney, Hassler On functions with bounded nth differences. J. Math. Pures Appl. (9) 36 (1957), 67-95, MR0084611.

(in Russian)

Downloads

Published

1976-02-01

Issue

Section

Articles

How to Cite

Popov, V. (1976). Direct and converse theorems for spline approximation with free knots in Lp. Anal. Numér. Théor. Approx., 5(1), 69-78. https://ictp.acad.ro/jnaat/journal/article/view/1976-vol5-no1-art7